# SDR QXEA200603345

- Difficulty date: December 8, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - FUSELAGE INTERIOR, FS 280 FLOOR CROSS BEAM IS CORRODED ALONG THE TOP FLANGE.  REPAIRED IAW SRM 51-42-21 AND 51-42-13.
